Academic Journals Database
Disseminating quality controlled scientific knowledge

Algebras of analytic functions on Banach spaces

Author(s): A. V. Zagorodnyuk

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 1;
Issue: 1;
Start page: 15;
Date: 2009;
Original page

The paper contains a survey of the most important results about structures of spectra of algebras of analytic functions of bounded type on Banach spaces and some new results in this area. Also, we have some applications to interpolations in algebras of analytic functions on unit balls of Banach spaces.
Why do you need a reservation system?      Affiliate Program